# SDR L1GA200000181

- Difficulty date: July 26, 2000
- Submitted: July 28, 2000
- Operation: Air carrier
- Aircraft: N14534
- Make and model: Doug DC-9-32
- Aircraft serial: 47110
- Aircraft time: 79,273 hours, 73,012 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 2587400542SWRC
- Part serial: 0211952
- Condition: Stuck
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4, CAPT ALTIMETER STUCK AT 100 FT AND BOTH MODE C NOT ENCODING.  R2 CAPT ADC, RETURNED TO SERVICE.
